"Starting Soon" ... my experience
Sep 8, 2011
I've been taking HAART for over 10 years. At first there were very few options and I coped and did did my best, even though the side effects were really bad. Today, living with HIV is so much easier and I feel great, look great, I have a great relationship and career, and I'm enjoying life. I recently was having some problems that I thought were due to a medication I was taking, so my doctor switched my regimen around and the problem is gone. There are so many good medications that you won't need to put up with feeling bad.
Response from Dr. Young
Hello and thanks for sharing.
You're right, there are so many good medication options today that side effects can usually be dealt with by thoughtful changes.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Pain In Penis After Foreplay Does It Mean I Have HIV
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.